Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 288, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 6, 2012, 2:30 PM CDT for Prentiss County, Tishomingo County, Mississippi. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 2:30 PM CDT (19:30 UTC)
- Expired
- Jul 6, 2012, 3:45 PM CDT
- In force
- 75 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 84 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS54 KMEG 061930
SVRMEG
MSC117-141-062045-
/O.NEW.KMEG.SV.W.0288.120706T1930Z-120706T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
230 PM CDT FRI JUL 6 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES EAST OF MIDWAY...OR 6 MILES
SOUTHEAST OF IUKA...AND MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IUKA AND
TISHOMINGO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3447 8815 3447 8841 3473 8842 3491 8812
3484 8809
TIME...MOT...LOC 1930Z 037DEG 9KT 3473 8813
$$1 follow-up statement
602
WWUS54 KMEG 062038
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT FRI JUL 6 2012
MSC117-141-062045-
/O.CON.KMEG.SV.W.0288.000000T0000Z-120706T2045Z/
TISHOMINGO MS-PRENTISS MS-
338 PM CDT FRI JUL 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN PRENTISS AND TISHOMINGO COUNTIES...
AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS WERE WEAKENING BELOW SEVERE LIMITS. THE WARNING WILL BE
ALLOWED TO EXPIRE AT 345 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3447 8815 3447 8841 3473 8842 3491 8812
3484 8809
TIME...MOT...LOC 2037Z 037DEG 9KT 3460 8825
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:57 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 6, 12:57 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1257 PM CDT FRI JUL 6 2012
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 1006 AM CDT FRI JUL 6 2012/
DISCUSSION...
SKIES ARE MOSTLY CLOUDY ACROSS MUCH OF NORTHWEST MISSISSIPPI WITH
MOSTLY SUNNY SKIES ACROSS THE REMAINDER OF THE FORECAST AREA.
TEMPERATURES RANGE FROM THE MID 80S TO LOWER 90S. ISOLATED SHOWERS
AND THUNDERSTORMS ARE MOVING ACROSS NORTHWEST MISSISSIPPI AT THIS
TIME. ADDITIONAL ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AS WELL. TEMPERATURES LOOK TO BE ON TARGET
FOR NOW BUT WOULD NOT BE SURPRISED IF THEY REMAIN A COUPLE OF
DEGREES COOLER THAN EXPECTED. NO ADDITIONAL UPDATES ARE NEEDED AT
THIS TIME.
ARS
PREV DISCUSSION... /ISSUED 807 AM CDT FRI JUL 6 2012/
DISCUSSION...
ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER NORTHERN SECTIONS OF
THE FORECAST AREA THIS MORNING. WILL UPDATE FORECAST TO INCLUDE 20
POPS FOR THE ENTIRE FORECAST AREA FOR TODAY.
ARS
PREV DISCUSSION... /ISSUED 621 AM CDT FRI JUL 6 2012/
DISCUSSION...
THE STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE
MIDDLE MISSISSIPPI VALLEY WILL CONTINUE TO INFLUENCE THE WEATHER
OVER THE MID SOUTH TODAY THROUGH SATURDAY. VERY HOT TEMPERATURES
CAN ONCE AGAIN BE EXPECTED TODAY WITH MOST AREAS RISING INTO THE
LOWER 100S WITH THE HOTTEST TEMPERATURES OVER NORTHERN SECTIONS
WHICH ARE CLOSEST TO THE RIDGE CENTER.
ANOTHER MID LEVEL SHORTWAVE SHOULD APPROACH SOUTHERN PORTIONS OF
THE MID SOUTH TONIGHT ALONG THE SOUTHERN PERIPHERY OF THE UPPER
RIDGE. THIS MAY LEAD TO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
TONIGHT WITH THE GREATEST CHANCES ACROSS NORTHEAST MISSISSIPPI.
MODERATE INSTABILITY WILL AGAIN BE PRESENT WITH SBCAPE VALUES
BETWEEN 1000-2000 J/KG AND LI/S TO -6C. ANY STORMS THAT DEVELOP IN
THIS HIGHER CAPE/LOW SHEAR ENVIRONMENT WITH INVERTED V SOUNDINGS
WILL POSE A THREAT FOR STRONG TO DAMAGING WIND GUSTS. OVERALL
COVERAGE AND CONVECTIVE ORGANIZATION IS STILL SOMEWHAT IN QUESTION
AND WILL DEPEND UPON COLD POOL ORGANIZATION.
THE UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE NORTHERN HALF
OF THE AREA THROUGH SATURDAY. TEMPERATURES SHOULD ONCE AGAIN RISE
TO NEAR 100 DEGREES OVER NORTHERN AREAS. WEAKER RIDGING OVER
SOUTHERN SECTIONS SHOULD AGAIN BE CONDUCIVE FOR SCATTERED
THUNDERSTORM DEVELOPMENT SATURDAY AFTERNOON. THIS PATTERN AND
DEGREE OF EXPECTED INSTABILITY WILL CONTINUE TO FAVOR THE
POTENTIAL FOR MICROBURST WINDS IN ANY PULSE SEVERE STORM THAT
DEVELOPS. A HIGH CAPE/LOW SHEAR ENVIRONMENT WILL PERSIST.
THE UPPER RIDGE SHOULD BREAK DOWN AREAWIDE BY SUNDAY AS A STRONGER
MID LEVEL SHORTWAVE PUSHES THROUGH THE GREAT LAKES REGION. THIS
SHOULD ALLOW FOR INCREASED COVERAGE OF SHOWERS AND THUNDERSTORMS
ACROSS THE ENTIRE AREA. ONCE AGAIN...A HIGH CAPE/LOW SHEAR
ENVIRONMENT WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH A WET
MICROBURST/DAMAGING WIND POTENTIAL. THE INCREASED CONVECTIVE
COVERAGE SHOULD HELP TO KEEP TEMPERATURES SLIGHTLY COOLER /LOWER
TO MIDDLE 90S/ ACROSS THE MID SOUTH.
THIS SHOULD BE THE BEGINNING OF A MUCH NEEDED PATTERN CHANGE
ACROSS THE FORECAST AREA. THE UPPER RIDGE SHOULD BE REPLACED BY
BROAD UPPER TROUGHING AND WEAK NORTHWEST FLOW ALOFT. A COLD FRONT
INITIALLY OVER THE OHIO VALLEY SUNDAY WILL DROP SOUTH INTO THE
FORECAST AREA ON MONDAY. THIS FRONT SHOULD MOVE SLOWLY SOUTH
THROUGH TUESDAY BEFORE STALLING OVER SOUTHERN PORTIONS OF THE
FORECAST AREA. THIS SHOULD RESULT IN DAILY CHANCES FOR SHOWERS AND
THUNDERSTORMS AND HOPEFULLY SOME MUCH NEEDED RAINFALL AND RELIEF
FROM THE INTENSE HEAT. THERE WILL LIKELY BE CORRIDORS OF LIKELY
THUNDERSTORM COVERAGE FROM MONDAY THROUGH WEDNESDAY...BUT
UNCERTAINTIES IN THE MODEL GUIDANCE STILL PRECLUDE LIKELY POPS IN
THE FORECAST AT THIS TIME. NEEDLESS TO SAY...LIKELY POPS MAY BE
INTRODUCED IN LATER FORECASTS ONCE FAVORED AREAS ARE IDENTIFIED.
A VERY MOIST AND UNSTABLE AIRMASS SHOULD RESIDE ALONG AND SOUTH OF
THE FRONTAL BOUNDARY THROUGH THE PERIOD...THEREFORE THERE WILL
LIKELY BE SOME POTENTIAL FOR A FEW SEVERE STORMS CAPABLE OF
LOCALIZED DAMAGING WIND GUSTS. TEMPERATURES WILL BE SEVERAL
DEGREES COOLER DUE TO INCREASED CLOUD COVER AND RAINFALL. THIS
PATTERN OF BETTER RAIN CHANCES AND COOLER TEMPERATURES SHOULD
PERSIST THROUGH THE EXTENDED FORECAST PERIOD.
JLH
&&
.AVIATION...
18Z TAFS
LOW LEVEL AIRMASS IS A LITTLE MORE HUMID AT MIDDAY THAN THE PAST
SEVERAL DAYS. A WEAK MIDLEVEL SHORTWAVE DISTURBANCE WAS ROTATING
SOUTHWESTWARD THROUGH THE TN RIVER VALLEY... HELPING TO DEVELOP
SCATTERED TSRA BETWEEN MKL AND BNA. STEERING FLOW IS WEAK... BUT
THESE CELLS SHOULD MOVE SLOWLY SW...WHILE EXPANDING INTO NORTH MS.
HAVE CONTINUED VCTS AT TUP.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 103 80 99 78 / 20 20 20 20
MKL 102 75 98 75 / 20 20 20 20
JBR 104 78 100 76 / 20 10 20 20
TUP 100 75 96 74 / 20 30 40 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 6, 5:10 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 510 AM CDT FRI JUL 6 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 510 AM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES. HOT TEMPERATURES AND DRY FUELS MAY CREATE AN ELEVATED FIRE DANGER ACROSS THE NORTHERN HALF OF THE AREA. WEAKER UPPER LEVEL RIDGING ACROSS THE SOUTHERN HALF OF THE REGION COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW OF THESE STORMS MAY APPROACH SEVERE LIMITS AND PRODUCE LOCALIZED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM CDT SATURDAY AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES. THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BREAK DOWN ON SUNDAY RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL DROP SOUTH INTO THE REGION ON MONDAY AND STALL ACROSS SOUTHERN SECTIONS OF THE AREA THROUGH THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK ACROSS THE MID SOUTH. A FEW THUNDERSTORMS MAY APPROACH SEVERE LIMITS DURING THIS PERIOD AND PRODUCE LOCALIZED DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT ACROSS SOUTHERN PORTIONS OF THE MID SOUTH. JLH
In the hours before
Special weather statement, Jul 6, 1:08 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 108 PM CDT FRI JUL 6 2012 TNZ004-061845- HENRY TN- 108 PM CDT FRI JUL 6 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 145 PM CDT FOR... CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH AND PEA SIZE HAIL WAS LOCATED 5 MILES NORTHEAST OF PARIS AT 108 PM CDT...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3615 8829 3631 8847 3645 8822 3633 8810 TIME...MOT...LOC 1808Z 049DEG 5KT 3632 8823
Special weather statement, Jul 6, 1:54 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CDT FRI JUL 6 2012
MSZ006-061930-
TISHOMINGO MS-
154 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...
CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM WINDS TO 50 MPH AND PEA SIZE HAIL WAS LOCATED
NORTHEAST OF MIDWAY AT 154 PM CDT...MOVING SOUTHWEST AT 15 MPH.
PEOPLE IN TISHOMINGO COUNTY...INCLUDING LOCATIONS NEAR IUKA AND J P
COLEMAN STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3465 8812 3458 8830 3489 8835 3496 8817
3492 8815 3490 8811 3489 8809
TIME...MOT...LOC 1854Z 042DEG 15KT 3475 8818Special weather statement, Jul 6, 2:05 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
205 PM CDT FRI JUL 6 2012
TNZ021-061930-
CARROLL TN-
205 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...
NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH AND PEA SIZE HAIL
WAS LOCATED OVER VALE AT 205 PM CDT...MOVING SOUTHWEST AT 10 MPH.
PEOPLE IN CARROLL COUNTY...INCLUDING LOCATIONS NEAR HUNTINGDON...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3594 8823 3604 8849 3614 8830 3611 8820
3599 8820
TIME...MOT...LOC 1905Z 038DEG 7KT 3608 8830The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 11:24 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 66 min |
| Jul 6, 12:27 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 33 min |
| Jul 6, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 32 min |
| Jul 6, 1:54 PM CDT | Special Weather Statement | MEG | Tishomingo | 36 min |
| Jul 6, 2:22 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 53 min |
| Jul 6, 2:37 PM CDT | Special Weather Statement | MEG | Alcorn | 53 min |
| Jul 6, 2:38 PM CDT | Special Weather Statement | MEG | Union | 37 min |
| Jul 6, 2:51 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 54 min |
| Jul 6, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe, Prentiss, Tishomingo | 82 min |
| Jul 6, 3:18 PM CDT | Special Weather Statement | MEG | Lafayette | 42 min |
| Jul 6, 3:30 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 60 min |
| Jul 6, 3:44 PM CDT | Special Weather Statement | MEG | Calhoun | 31 min |
| Jul 6, 3:51 PM CDT | Special Weather Statement | MEG | Monroe | 39 min |
| Jul 6, 4:00 PM CDT | Special Weather Statement | MEG | Lee | 30 min |
| Jul 6, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 32 min |
| Jul 6, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 40 min |
| Jul 6, 4:47 PM CDT | Special Weather Statement | MEG | Pontotoc | 28 min |
| Jul 6, 4:53 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Pontotoc | 37 min |
| Jul 6, 5:17 PM CDT | Special Weather Statement | MEG | Chickasaw | 28 min |
| Jul 6, 6:45 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 30 min |
| Jul 6, 6:51 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.